# SDR C2XA09IA310

- Difficulty date: December 12, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 18,396 hours, 14,036 cycles
- Engine: Allsn AE3007A
- Engine time: 24,847 hours, 18,792 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE310116
- Condition: Leaking
- Location: Nr 2
- Part time: 24,847 hours, 18,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2379, THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS WITH AN ASSOCIATED SMOKE SMELL ON CLIMBOUT.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
